# SDR UALA2012022101063

- Difficulty date: February 21, 2012
- Submitted: February 23, 2012
- Operation: Air carrier
- Aircraft: N443UA
- Make and model: Airbus A320-232
- Aircraft serial: 820
- Aircraft time: 48,357 hours, 18,313 cycles
- Engine: Iae V2527A5
- System (JASC): 5610 · Flight Compartment Windows
- Part: Sliding Window
- Part number: NP1653121
- Part serial: 258
- Condition: Delaminated
- Location: Cockpit
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CAPTAIN'S SLIDING WINDOW'S VISIBILITY IS AFFECTED BY DEFECTS,  DELAMINATION EXTENDS 3.5 INCH FROM EDGE.  OUT OF SERVICEABLE LIMITS PER MM.  REPLACED CAPTAIN'S SLIDING WINDOW PER AMM.
